A r -condition for two weight functions and compact imbeddings of weighted Sobolev spaces

Bohumír Opic; Petr Gurka

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 4, page 611-617
  • ISSN: 0011-4642

How to cite

top

Opic, Bohumír, and Gurka, Petr. "$A_r$-condition for two weight functions and compact imbeddings of weighted Sobolev spaces." Czechoslovak Mathematical Journal 38.4 (1988): 611-617. <http://eudml.org/doc/13735>.

@article{Opic1988,
author = {Opic, Bohumír, Gurka, Petr},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {611-617},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$A_r$-condition for two weight functions and compact imbeddings of weighted Sobolev spaces},
url = {http://eudml.org/doc/13735},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Opic, Bohumír
AU - Gurka, Petr
TI - $A_r$-condition for two weight functions and compact imbeddings of weighted Sobolev spaces
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 4
SP - 611
EP - 617
LA - eng
UR - http://eudml.org/doc/13735
ER -

References

top
  1. Avantaggiati A., On compact embedding theorems in weighted Sobolev spaces;, Czechoslovak Math. J., 29 (104) (1979), no. 4, 635-648, MR 81b : 46040. (1979) Zbl0432.46030MR0548224
  2. Gurka P., Kufner A., A note on a two-weighted Sobolev inequality;, Banach Center Publications, 27th semester, Approx. Theory and Function Spaces, February- May 1986 (to appear). (1986) Zbl0692.46027
  3. Korenev U. K., A remark on the conditions for complete continuity of an imbedding operator, (Russian); Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 1982, vyp. 1, 118-123, MR 83f : 46035. (1982) Zbl0495.46025MR0652070
  4. Kufner A., John O., Fučík S., Function spaces;, Academia Praha 1977. (1977) Zbl0364.46022MR0482102
  5. Lizorkin P. J., Otelbaev M., Imbedding and compactness theorems for Sobolev type spaces with weights I, II, (Russian); Mat. Sb. (N.S.) 108 (150), (1979), no. 3, 358-377, MR 80j : : 46054; 112 (154) (1980), no. 1 (5), 56-85, MR 82i : 46051. (1979) Zbl0465.46031MR0530316
  6. Maz'ja V. G., Sobolev spaces, (Russian), Izdatelstvo Leningradskogo Universiteta, Leningrad 1985. (1985) Zbl0692.46023
  7. Opic В., Compact imbedding of weighted Sobolev space defined on an unbounded domain I, II, Časopis Pěst. Mat. 113 (1988), 60-73; 113 (1988), 293-308. (1988) Zbl0664.46031MR0930807
  8. Opic В., Necessary and sufficient conditions for compactness of an imbedding in weighted Sobolev spaces, Časopis Pěst. Mat. (to appear). Zbl0704.46021

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.